# SDR JJBA20130703005

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 28,821 hours, 31,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHTS INOPERATIVE.  MX SECURED CONNECTOR IAW AMM, OPS CHECKED SATISFACTORY.
